# SDR DL73K002017

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 46,718 hours, 36,512 cycles
- Engine: Pwa JT8D15A
- Engine time: 33,164 hours, 31,417 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 40574
- Part serial: 2950
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 1ENG (NORMAL START) DURING TAXI OUT NR 1 ENG  FLAMED OUT.  ON RESTART ATTEMPT AT GATE, NO FUEL FLOW      INDICATION AFTER START LEVER RAISED TO IDLE.  REPLACED BAD FUEL SOV ACTUATOR AND GATE ASSY PER MM.  RAN NR 1 ENG, ALL PARAMETERS GOOD.
